MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Vascular Dissection (3160); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the attempted implant of a transcatheter valve, the delivery catheter system (dcs) was unable to cross the right axillary access site.It was noted that the minimum diameter of the access vessel was 6 millimeters (mm).Dilation was performed using a 16 french (fr) and 18 fr dilator; however, the dcs was still unable to advance.A 14 fr non-medtronic introducer sheath was inserted.Upon removal of the dcs, a kink was observed on the distal end proximal to the capsule of the dcs.Therefore, a new valve was loaded into a new dcs, and the new dcs was successfully advanced through the non-medtronic sheath.The deployment of the valve was attempted two times.Upon 80% deployment of each deployment attempt, the position of the valve was unable to be corrected.Subsequently, the system was withdrawn from the patient, and a non-medtronic transcatheter valve was implanted.Upon removing the non-medtronic system, a dissection was noted at the right axillary access site.Subsequently, a stent was placed to address the dissection.Per the physician, the patient's anatomy and implant procedure contributed to the dissection.It was noted that a 2 hour pr ocedural delay occurred.
 
Additional Manufacturer Narrative
Continuation of d10: product id evfxplus-29, (serial: unknown); product type: 0195-heart valves; implant date n/a; explant date n/a; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory, visual analysis showed the delivery catheter system (dcs) was received with a valve loaded within the capsule.The device was received with the handle fully closed.The capsule over captured the nose cone.A bend was evident to the distal end of catheter shaft.The handle appeared to retract and advance the capsule.The trigger moved to fully advanced and retracted positions and locked in place when released.On retraction of the capsule via the rotation of the actuator, the returned valve was deployed with an in-fold noted.A kink was evident to the distal end of the inner member.Damage was evident to the threading of the screw gear.No other deformation evident to the remainder of the device.The reported event of positioning difficulties could not be confirmed through analysis.The reported event of intimal dissection could not be confirmed through analysis.Updated h.6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23709818
Report Number9612164-2025-06000
Device Sequence Number21514441
Product Code NPT
UDI-Device Identifier00763000365677
UDI-Public(01)00763000365677(17)260715(10)0012358640
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2026
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012358640
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight75 KG